Bulldog Breeds Forums banner
1 - 6 of 6 Posts

· Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
My dog has been hacking for about a week and a half now, he also wont eat right. Nervous (b/c neighbors dog died of parvo about 2wks ago) i took him to the vet. When i picked him up she(the vet) said its not parvo ( no diarreha or vomiting) but she said it could be pnuemonia. Canine pnuemonia cant be like human pnuemonia b/c my dog still plays vigorously and when my sister had pnuemonia she had to spend a couple of nights in the hospital. The vet gave me clavomox and told me to give he half a pill every twelve hours (375mg) that was only yesterday so the meds. havent done anything yet. I wouldnt to know if any other owner has experienced the same thing and does clavamox has any serious side effects and is this med work at all.






 

· Registered
Joined
·
1,069 Posts
If given on an empty stomach it can cause vomiting, and the dog will probably get diarrhea. Get some yogurt maybe, to give your dog.
 

· Registered
Joined
·
2,877 Posts
msvette2u said:
If given on an empty stomach it can cause vomiting, and the dog will probably get diarrhea. Get some yogurt maybe, to give your dog.
i was told to discontinue the yougrt until she finished her meds..... then wait a week and put her back on...???? hhhmmmmmmmmmmm
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top